# SDR 20000424AP036

- Difficulty date: November 1, 1999
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N260FA
- Make and model: Lkheed 1011385114
- Aircraft serial: 193A1158
- System (JASC): 5520 · Elevator Structure
- Part: Skin
- Condition: Punctured
- Location: Elevator
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF FROM BOGOTA, BLEW TWO REAR TIRES ON THE LEFT SIDE OF A/C, CAUSING DAMAGE TO LEADING EDGE AND RIB OF ELEVATOR STATION ES 248-272 LEFT.  REPAIRED DAMAGE IAW FINE AIR EA L5520-01.  (M)
